| Model Number |
4K C-MOUNT ARTHROSCOPE, 70°, 4MM X 156MM |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 06/20/2023, it was reported by a facility representative via sems that an ar-3355 4071 scope has scratches on the lens.This was discovered during two different procedures.The case was completed by using a new scope with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.